# SDR DHL97705003

- Difficulty date: February 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N705DH
- Make and model: Boeing 727-22C
- Aircraft serial: 19191
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010262
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

ON GEAR EXTENSION RT MAIN GREEN GEAR LIGHT WAS NOT ON AND GEAR DOOR LIGHT ON FWD PANEL WAS ON.  ALL RED GEAR LIGHT WERE OUT, NO AMBER DOOR LIGHTS AT S/O PANEL.  GEAR AOM CAME ON AT FLAPS 30Ý MECHANICAL RT GEAR INDICATOR WAS IN GREEN BAND. INSPECTED A/C, FOUND A/C AIRWORTHY FOR 1 TIME FERRY FLT MCI TO CVG.  GEAR PINS INSTALLED AND SAFTIED, REF MM CHAPT 32.
